Jump to content
CrazyBoards.org

Hello Community (Anti psychotic withdrawal)


Recommended Posts

Hello Everyone in the community,

I have been a member for a few months in this website but I finally decided to write an introduction topic of what I am going through right now. I have spoken to a few of the members in the chat room and have been able to get some advice from them.

 

My story goes as follows:

I was diagnosed with drug induced delusions in January 2014. The psychiatrist I visited then prescribed me 15 mg of Zyprexa which I took for about 4 months. Then I visited another psychiatrist because I moved and he changed my meds from Zyprexa to Invega 6 mg. I was on Invega for about another 4 months until end of August 2014. This is when I quit cold turkey because I had recovered from the delusions and could not take the torture the meds were causing me. The high doses caused me side effects like akathisia, severe anhedonia which I had never encountered in my life and complete lack of motivation. These symptoms developed after about 3 months into medication and increased drastically during my use of Invega. I felt like the effects kept increasing with time and that my brain could not take it anymore.

 

So it has been 6 months since I quit all kinds of meds cold turkey and a lot of the akathisia has significantly decreased. I am completely free of delusions and I never had any hallucinations to begin with. I never heard any voices nor did I see anything extraordinary. I hope I can get advice from anyone who has recovered from withdrawal of meds and whether or not this emotional blunting will fade away. I understand that some side effects of medication as well as withdrawal symptoms take longer to fade away than others but I feel like anhedonia and emotional blunting are hindering my progress in life.

 

I am unable to feel motivation due to this lack of pleasure that was induced by these anti psychotics and I wish it could fade away so I can enjoy my life again.

 

Thanks to all!

Link to comment
Share on other sites

Greetings and welcome.

I can't say I've recovered from anything med related though I do take antipsychotics. My experience is simply different and I'm now on court ordered depot injections so unlikely I'll be off them anytime soon.

At any rate just wanted to say welcome and I hope you find some solutions to your concerns. I have had side effects and they suck mighty balls.

Link to comment
Share on other sites

  • 2 months later...
  • 2 years later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...